# SDR CA040622001

- Difficulty date: June 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 27,117 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE CREW NOTICED SLOW BUT STEADY DEPLETION OF HYDRAULIC SYSTEM 2 . THE QUANTITY DOWN TO 2 QUARTS.  CREW RETURNED AIRCRAFT BACK WHERE MAINTENANCE PERSONAL UPON INVESTIGATION FOUND THE HOSE TO THE DRAG STRUT ACTUATOR IN THE NOSE GEAR BAY LEAKING. THE HOSE WAS REPLACED WITH A NEW UNIT AND TESTS PERFORMED IAW ATA 32-30-31 AND A/C WAS RETURNED TO SERVICE.
